MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE DEFIBRILLATION LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE DEFIBRILLATION LEAD
Model Number 0170
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Defective Device (2588); High Capture Threshold (3266)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high out-of-range (oor) pacing impedances, measuring greater than 3000 ohms.It was noted the lead was fractured, and there was insulation damage.In addition, high pacing thresholds, and noise was observed.Subsequently, a revision procedure was performed.The rv lead was surgically abandoned and replaced.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE DEFIBRILLATION LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key9947197
Report Number2124215-2020-05956
Device Sequence Number19371248
Product Code LWS
UDI-Device Identifier00802526373282
UDI-Public00802526373282
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2009
Device Model Number0170
Device Catalogue Number0170
Device Lot Number100320
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;